# SDR AALA202011019003

- Difficulty date: October 29, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N766AN
- Make and model: Boeing 777223
- Aircraft serial: 32880
- Aircraft time: 68,182 hours, 8,376 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  WHEN CLOSING FIRST OFFICER`S SLIDING WINDOW, A LOUD POP AND INCREASED FORCE REQUIRED WHERE WINDOW ARM TURNS 90 DEGREES.  CLEANED FIRST OFFICER`S R2 WINDOW TRACK AND SEALS.  LUBED WINDOW TRACK AND SEALS, PER AMM 56-11-13.  OPERATIONAL CHECKED GOOD.
